# SDR 2002UALA01341

- Difficulty date: August 23, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,428 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B, A

## Discrepancy

COCKPIT VERY HOT, TEMPERATURE UNCONTROLLABLE.  NO EVAC OCCURRED. NO OVERWEIGHT LANDING IN DTW.  REPLACED TRIM AIR PRESSURE REGULATING VALVE.
